A generalization of the classical discrete distributions

Minkova, Leda D. . Communications in Statistics: Theory and Methods 2002. 31 (6) :871-888

Locate this article in:

Bibtex

@article{CIS-178675,
  Author = {Minkova, Leda D.},
  Title = {A generalization of the classical discrete distributions},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {31},
  Number = {6},
  Year = {2002},
  Pages = {871--888},
  Keywords = {Compound distribution, inflated-parameter distributions, ρ-type lack of memory property}
}

Similar articles